# SDR 04066699

- Difficulty date: March 6, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 1809
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED THE RIGHT HAND THRUST REVERSER WOULD NOT DEPLOY.  THE POWER DRIVE UNIT WAS FOUND INOPERATIVE AND REPLACED.  A SATISFACTORY FUNTIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
